MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC453700
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that prior to use, the doctor opened device packaging of a 4.5mmd 37mml enterprise vascular reconstruction device (enc453700, 9477855) and removed the device from dispenser hoop.The stent was found detached from the delivery wire.The device was not used in the patient.The doctor switched to a new stent to complete the surgery.There was no patient injury reported.Additional event information received on 09-oct-2025 indicated that besides the reported premature detachment, there was no physical damage noted on the stent/stent delivery system appear damaged.The replacement stent was not another enterprise2 4.5mmd 37mml vascular reconstruction device.The event did not result in a clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Section e1.Initial reporter phone: (b)(6).Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The complaint was submitted with a photograph of the device, which is pending further analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h6 and h11.One (1) picture was included with the complaint report.The picture shows the delivery system contained within a pouch and dispenser hoop, the stent is separated from the rest of the system.No damage can be observed on the stent structure.No other details or anomalies can be observed.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9477855.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The reported complaint regarding a separated stent can be confirmed based on the condition observed in the picture.However, there is not enough information to determine any contributing factors to the issue experienced.There is no indication that the issue reported in the complaint results from a defect inherently related to the device.This investigation was performed based only on the picture provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of johnson & johnson medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action activity is required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that prior to use, the doctor opened device packaging of a 4.5mmd 37mml enterprise vascular reconstruction device (enc453700, 9477855) and removed the device from dispenser hoop.The stent was found detached from the delivery wire.The device was not used in the patient.The doctor switched to a new stent to complete the surgery.There was no patient injury reported.Additional event information received on 09-oct-2025 indicated that besides the reported premature detachment, there was no physical damage noted on the stent/stent delivery system appear damaged.The replacement stent was not another enterprise2 4.5mmd 37mml vascular reconstruction device.The event did not result in a clinically significant delay in the procedure.One (1) picture was included with the complaint report.The picture shows the delivery system contained within a pouch and dispenser hoop; the stent is separated from the rest of the system.No damage can be observed on the stent structure.No other details or anomalies can be observed.The device was returned to j&j medtech for further evaluation.A non-sterile 4.5mmd 37mml enterprise vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the stent was detached from the delivery unit.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.The delivery wire was subjected to dimensional analysis and all measurements were found to be within specification, including those specifications that control the attachment and delivery of the stent.Therefore, device failure is not suspected to be a contributing factor.The customer complaint regarding a premature deployment of the stent during the removal from the hoop was confirmed due to the detached condition of the stent.However, the dimensional analysis performed showed no issues that could have resulted in the premature detachment of the stent.With the information available, the root cause of the failure encountered cannot be determined.It is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9477855.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ do not partially deploy the stent from the introducer.¿ confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine 92618
9497882078
MDR Report Key23280170
Report Number3008114965-2025-01080
Device Sequence Number15666963
Product Code NJE
UDI-Device Identifier10886704071808
UDI-Public(01)10886704071808(17)261128(10)9477855
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENC453700
Device Lot Number9477855
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer10/13/2025
10/29/2025
11/05/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/20/2025
10/30/2025
11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown